HI THERE,I FEEL YOUR PAIN !
YOUR STORY IS A BIT LIKE MY OWN !
Im not a doctor, but will try help.
I had the horrid barking cough with the Lisinopril too.
All the BP meds have side effects sadly. Doctors listen to your story about sides, but what can they do?
We are stuck with them to a large degree.
Yes we can swap and change meds around, but there will be sides of some sort.
A few questions;
Any other health issues?
What are your blood sugars like?
Any kidney or liver problems?
How is your weight?
Do you exercise? (I know you will have had that lecture a few times from Doc)
I see you must have had a 24hr ABPM test, as you speak of daily averages. Thats a good test to have had.
On the 24 hour test how were the night time readings? I ask as in theory they should be lower at night, then rising after 6AM.
Its common enough for BP to go up at night, and this is a reverse dip of the normal pattern.
BP experts are a bit more concerned about these 'reverse dippers'.
Higher night BP can be a marker for a secondary cause of High BP.
Sometimes Adrenaline issues can be at fault. Adrenal glands and Kidneys need thorough checking to outrule a secondary cause. Its worth checking this out.
Your BP as described is resistant hypertension.
Prof Morris Brown is a BP expert in Uk and its worth reading his papers on the net regarding secondary causes of BP.
There are a number of specialised tests for the adrenal problems. The high BP in these cases is caused by a small growth (*Usually non cancerous) in your Adrenal gland which secrets too much Aldosterone, causing big BP spikes. standard BP meds dont lower BP well in this case.
The medicine of choice for these is Spiro. Im on it, my BP was 180/120 on 7 BP meds a day. once the Spiro started it dropped to under 100/65, the same day!
Sometimes surgery is carried out if they are found, resulting in a probable withdrawal of BP meds.
The sides are a pain, but thats where im at.
regarding feeling dizzy etc, this may settle after a number of weeks once you adjust to the medication
Keep us posted, hope my answer was of some help